Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

PCOD, on deviry, had scanty bleeding in first cycle, heavy in second. What should be done?

Hello Dr. I am 35 years old female. I am diagnosed with PCOD and given a treatment of consumption of Deviry 10 mg tablets from 5th day of my periods to continue for 20 days (a course of 3 months) and stop. first month was ok with scanty bleeding while i have 2nd month with heavy bleeding. what to do? I mean i shud complete 3 months course of this dosage.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It is possible to have heavy bleeding with tne use of thus medicine however,you may continue this medicine.
But thus not the complete treatment and you have to do the following things additionally.
1... Reduce your weight
2... Do good amount of exercises n daily basis.
3.... Take tablet METFORMIN 500 mg twice a day for 6 to 9 months.
These measures will decrease the hyperinsulinemia and insulin resistance present with PCOS.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor